| Model Number |
MR850JHU |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare facility in (b)(6) reported that an mr850 respiratory humidifier was faulty.During servicing at the fisher & paykel (f&p) healthcare regional service centre, it was found that the audible alarm of the mr850 respiratory humidifier was faulty.There was no reported patient involvement.
Additional Manufacturer Narrative
(b)(4).The subject mr850 respiratory humidifier is currently en route to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
Additional Manufacturer Narrative
(b)(4).Method: the pcb of the subject mr850 respiratory humidifier was returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: testing of the subject pcb confirmed that the speaker was operating as intended.Conclusion: there was no fault found with the returned speaker.The mr850 respiratory humidifier product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 respiratory humidifier.In addition, the product technical manual also states that "all servicing procedures should be followed by a humidifier test, and an electrical safety test to ensure proper operation." the mr850 respiratory humidifier is equipped with visual alarm indicators in addition to the audible alarm.
Event or Problem Description
A healthcare facility in kansas reported that an mr850 respiratory humidifier was faulty.During servicing at the fisher & paykel (f&p) healthcare regional service centre, it was found that the audible alarm of the mr850 respiratory humidifier was faulty.There was no reported patient involvement.